# SDR DALA2025062004644

- Difficulty date: June 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SEAT TRACK CORROSION FWD OF STA 20 RBL 23 SSI: 53- 21-43-01. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0569:5321-2021/001 00301 REPLACED PER A220ASRP 51-77-00. (LP# 1027215)
